U.S. doctors online nowAsk doctors free
A 31-year-old member asked:

Is it normal that i am still losing large amounts of hair when i first start taking propecia (finasteride) for male pattern baldness?

1 doctor answer1 doctor weighed in
Dr. David Geffner
Endocrinology 54 years experience
No: All sorts of side effects may occur, but check with the md giving you Finasteride to see if there is another reason for your hair loss and not male pattern baldness.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.